# SDR SWAA2015052740056

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 31,244 hours, 18,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Part number: BMS93CL7TYDSTY
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW VAPOR BARRIER SEALANT LOOSE.  REPAIRED BARRIER IAW EA.
